# SDR 98ZZZX150

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20E
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E22144
- Condition: Failed
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED PN 53E22144 AND INSTALLED, OIL TEMPERATURE PROBLEM.  REMOVED AND HAD TRUED PER SB 1316.  FURTHER INSPECTION SHOWED NUT IMPROPERLY CRIMPED ON NEW VALVE, SEAT COULD NOT SIT SQUARELY ON NUT, NO THREADS PROTRUDED OUT THE TOP OF THE CRIMPED NUT.  REPLACED WITH NEW VALVE THAT HAD THREADS OUT THE TOP OF THE NUT.
